Viibryd Withdrawl Symptoms
Posted 21 November 2011 - 07:14 AM
My question is this. Has anyone tapered down to a lower dose or to nothing at all? It seems like the 2 times I went down in dose I feel like I am having some sort of allergic reaction. I am itchy everywhere, almost like I am having an allergy attack, it is driving me crazy. I also seem to get hot flashes or I am just hot all the time.
I know there is not a lot of info on withdrawl symptoms from this med because it is so new. If anyone has had any experiences getting off of Viibryd I would love to here from you.
Meds I have tried: Lexapro, Abilify
Supp: Vitamin D, Multi Vitamin, Thiamin
"...this must be what going mad feels like." ~ Simon Tam from Firefly
Posted 21 November 2011 - 02:13 PM
Posted 26 November 2011 - 11:11 PM
i have never done well with SSRIs - this confirms it for me.
i have been drinking a lot of green tea - for energy and water and resting.
Posted 19 December 2011 - 06:48 PM
I am currently taking Celexa 40 mg, Buspar 60 mg, Xanax 1mg XR.
I recently tapered down to zero on Viibryd. I haven't taken any Viibryd in three days now. While tapering down on Vibryd, I've increased Celexa to 40 mg and Buspar to 60 mg.
The reason I tried Viibryd was that for some people it seems to have reduced sexual effects compared to SSRI. I previously took Celexa a while back. This completely killed my sexual ability--both ED and ability to ejaculate. I did some research on the internet, and found that adding Buspar to an SSRI may reduce or eliminate the SSRI sexual side effects. So I decided to ask my psychiatrist to let me try Celexa + Buspar. So I have been ramping up on them for several weeks.
I was able to have an orgasm this morning for the first time in a month! So this may be working!
Viibryd did, in fact, help with depression and anxiety, but for me the sexual side effects were every bit as bad as Celexa taken alone. Reducing Viibryd resulted in diarrhea (maybe, or I had stomach flu...not sure which), mild episodes of increased anxiety and depression.
Other people may have an entirely different reaction to Viibryd. This was my experience.
Posted 15 November 2012 - 09:13 PM
I am a walking moron. I am argumentative and could be convinced that I am the root of all my husbands issues.
I am snappy and just plain not good to be around.
How long will this last?
I have thanksgiving to deal with for gods sake!!
Posted 18 November 2013 - 07:07 PM
I am tapering down from 20 mg to 10 mg of Viibryd (on week no. 2) and I am tired as hell. Blergh...
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users
Keep Crazymeds on the air. Donate some spare electronic currency you have floating around The Cloud
Don’t worry about actually buying one. Windows shop and share the designs you’d like to buy or find worthy of ridicule. What else are you doing now? Working? Sure you are.